MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP,INFUSION

SMITHS MEDICAL ASD, INC CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP,INFUSION
Model Number 2120
Medical Device Problem Codes Obstruction of Flow (2423); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.E1 - (b)(6).H3: device not received by manufacturer.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device exhibited a downstream occlusion alarm after the tube occlusion was removed.There was unknown patient involvement.
 
Additional Manufacturer Narrative
D9: 24-mar-2025.H3: one device was returned for analysis.Functional and visual tests were performed, and the reported issue was confirmed through the event history.The exact cause was not determined as the issue was not duplicated during functional testing.The downstream occlusion sensor was replaced preventatively.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP,INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21459611
Report Number3012307300-2025-02184
Device Sequence Number15394561
Product Code FRN
UDI-Device Identifier10610586042836
UDI-Public(01)10610586042836(11)150601
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0102-78
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown